# SDR AALA20130604005

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A864010
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AUXILIARY POWER UNIT COMPARTMENT INLET CUTOUT ON THE VERTICAL L ANGLE AT FORWARD END OF CUTOUT AT BODY STA 1126.  REPLACED ANGLE IAW AARD 51-00-05-1.
